# SDR ASAA1159169

- Difficulty date: March 2, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 11,945 hours, 3,899 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004476
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 12,801 hours, 3,957 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 GEN "DRIVE" LIGHT FAILS TO ILLUMINATE ON GROUND WITH ENGINE SHUTDOWN.  LIGHT TEST OK.  REMOVED IDG NR 1 CONN DP1206 AND RANG OUT IDG CHARGE PRESS.  SW VIA PINS 5&6.  SHOWS HIGH RESISTANCE OF 210 OHMS.  VERIFIED FAULT NR 1 GEN DRIVE LIGHT FAILS TO ILLUMINATE ON GROUND WITH ENGINE SHUT DOWN.  LIGHT TESTS OK.  REPLACED NR 1 ENGINE IDG REF AMM 24 11 11 000 801 AND 400 801.  OPS AND LEAK CHECKS GOOD.
